# SDR ASAA2023080744456

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,674 hours, 17,285 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 38408
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 5,368 hours, 1,868 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL. PACK LIGHT EXTINGUISHES ON RESET. GROUNDED - YES. REF LOG PAGE 60443445 AFTER FURTHER TROUBLESHOOTING REPLACED MEL 21-32B WITH MEL 21-5C. PLACARDS REMOVED. SEAMC CARL NOTIFIED.LP 60443445: REMOVED AND REPLACED R/H RAM AIR INLET ACTUATOR PER AMM 21-51-21. OPS CHECK IS GOOD. THIS CLEARS MEL 21-5C. MAINTENACE PROCEDURESS REVERSED. PLACARDS REMOVED. SEAMC ASHRAF NOTIFIED.
